# SDR IXXA060016S

- Difficulty date: October 5, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551671
- Part serial: 2740
- Condition: Delaminated
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HAND WING SPOILER NUMBER 3 DELAMINATED AT STATION XRS 218.  REMOVED RIGHT HAND NUMBER 3 SPOILER.  REMOVED UPPER, LOWER SKIN AND HONEYCOMB CORE.  FABRICATED NEW REPAIR PARTS.  INSTALLED AND BONDED REPAIR PARTS IN NUMBER 3 RIGHT HAND SPOILER.  INSTALLED NUMBER 3 RIGHT HAND SPOILER, RIGGED AND OPERATIONAL CHECK GOOD IAW DC8 MM27-61-1, AND COOPESA EO COO-CMP-8-57-412-04 DATED10/28/2004.
